# SDR SWIA201440580

- Difficulty date: December 30, 2014
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN OVERSIZED HOLE ON RT TRUNNION, .3425, NO CRACK.   REPAIRED RT TRUNNION IAW REO.
